TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Never Forget Hope
I can't get enough
*********
 
escape_thereal_world's Avatar
 
Name: Kelly
Age: 28
Gender: Female
Location: Charleston, SC

Posts: 3,097
Blog Entries: 98
Join Date: January 7th 2009

help - April 20th 2009, 12:55 AM

i took a handful of my anti-d pills. in higher doage theyr used as sleep aid. i took about 5 of them. i think ill jsut be tired. but what do u think? i told my bf. but hes working on a car downstairs so hes bsuy sry 4 typos. real tired
   
  (#2 (permalink)) Old
soul Offline
Any fool can criticize
Senior TeenHelper
*******
 
soul's Avatar
 
Name: Mimi
Gender: Female

Posts: 922
Join Date: January 6th 2009

Re: help - April 20th 2009, 07:43 AM

Hey,

Abusing pills or taking doses higher than recommended is detrimental to your health and very risky. It is easier than you might think to become addicted especially when you use it as your coping mechanism. What made you take the pills? Why did you feel like that was your only option? Since I do not know the exact dose, the specific pill you took, and I am not a medical professional I can't tell you wether or not you are going to be okay. If you are concerned you might have ODed then please seek emergency medical care. If you start experiencing slowed breathing (less than 8 breaths a minute) or irregular breathing then get care right away. It is best to have someone near you so they can help you if things take a turn for the worse. Is it possible for your boyfriend or a family member to watch over you for the time being? I know it is scary but it is important for you to get help if you need it. Please take this as a lesson learned and don't continue with this kind of behavior. Trust me when I say that it only brings you a world of pain. It might feel like it is helping at the time but in reality it is only masking your emotions. All of those same emotions come back with double the force once the pills wear off. Hiding from your feelings or trying to bury them will only make your problems fester and grow. There are healthy ways to cope with stress and hurt. Try out some alternatives that appeal to you and keep trying new things until you find something that suits you. I know for a fact that there are people who care about you. When you start to dabble in drug abuse you aren't only hurting yourself but you are also hurting everyone around you. Do you want to cause all of your loved ones to suffer? Think about what you are doing. Is this what you really want for yourself? Do you have any goals or aspirations? Is there anything you want to achieve in life? Do you think that abusing pills with help you achieve your goals or hinder you from doing so? Do you want to risk your future like this? Honestly deep down do you think this is the only way you can get through this? I know you are stronger than that. Believe in your own strength and anything is possible. If you ever need someone to talk to I am here for you. I know you might not know me but I've seen and replied to a few of your posts and I really do want to help. We have a lot of the same struggles and it's always nice to talk to someone who understands some of what you're going through. Don't hesitate to reach out to me if you are feeling low. I just want you to be safe and happy. Take care and hang in there. I'm here if you if you ever need me.


Lots and lots of love <3 Mimi



As long as we can dream, there will be unicorns.
   
Closed Thread

Bookmarks

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.